Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 5, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Feb 15, 2025, 6:39 PM CST for 5 counties in Tennessee. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 15, 2025, 6:39 PM CST (00:39 UTC)
- Expired
- Feb 15, 2025, 7:30 PM CST
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Carroll County, TN, Crockett County, TN, Gibson County, TN, Haywood County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 15, 7:01 PM CST | TORNADO | 5 S Bradford, TN | Bradford, TN Tornado EF-2. |
| Feb 15, 7:15 PM CST | TSTM WND DMG | 5 Sse Bradford, TN | At least one home was damaged with several people trapped in a closet. |
| Feb 15, 7:15 PM CST | HAIL 1.75 | Trenton, TN | |
| Feb 15, 7:18 PM CST | HAIL 0.88 | 5 N Gibson, TN | Report of nickel size hail between Trenton & Milan. |
| Feb 15, 7:21 PM CST | TSTM WND DMG | Trenton, TN | A large tree fell on a house in Trenton. |
| Feb 15, 7:25 PM CST | TSTM WND DMG | 4 Sse Bradford, TN | Damaged homes due to downed trees and powerlines on Mt. Pisgah Rd in Bradford. |
| Feb 15, 7:35 PM CST | TSTM WND DMG | Trenton, TN | Many trees were knocked down along Thetford Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 4:00 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -387 m²/s²
- 0-3 km storm-relative helicity
- -415 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
219
WFUS54 KMEG 160039
TORMEG
TNC017-033-053-075-097-160130-
/O.NEW.KMEG.TO.W.0005.250216T0039Z-250216T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
639 PM CST Sat Feb 15 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Crockett County in west Tennessee...
Southern Gibson County in west Tennessee...
East central Lauderdale County in west Tennessee...
Southwestern Carroll County in west Tennessee...
North central Haywood County in west Tennessee...
* Until 730 PM CST.
* At 639 PM CST, a severe thunderstorm capable of producing a tornado
was located near Forked Deer, or 12 miles east of Ripley, moving
east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Humboldt, Milan, Trenton, Alamo, Halls, Bradford, Atwood, Chestnut
Bluff, Forked Deer, Medina, Trezevant, Maury City, Friendship,
Gates, Gadsden, Gibson, Tuckers Corner, Quincy, Gibson Wells, and
Cades.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3570 8939 3585 8944 3588 8934 3589 8928
3591 8927 3609 8874 3607 8870 3606 8866
3586 8857
TIME...MOT...LOC 0039Z 251DEG 49KT 3579 8932
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AEH4 follow-up statements
093
WWUS54 KMEG 160046
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
646 PM CST Sat Feb 15 2025
TNC075-097-160056-
/O.CAN.KMEG.TO.W.0005.000000T0000Z-250216T0130Z/
Lauderdale TN-Haywood TN-
646 PM CST Sat Feb 15 2025
...THE TORNADO WARNING FOR EAST CENTRAL LAUDERDALE AND NORTH CENTRAL
HAYWOOD COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CST for west
Tennessee.
&&
LAT...LON 3576 8928 3586 8934 3588 8934 3589 8928
3591 8927 3609 8874 3607 8870 3606 8866
3586 8857
TIME...MOT...LOC 0046Z 251DEG 49KT 3582 8920
$$
TNC017-033-053-160130-
/O.CON.KMEG.TO.W.0005.000000T0000Z-250216T0130Z/
Crockett TN-Gibson TN-Carroll TN-
646 PM CST Sat Feb 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR CENTRAL
CROCKETT...SOUTHERN GIBSON AND SOUTHWESTERN CARROLL COUNTIES...
At 646 PM CST, a severe thunderstorm capable of producing a tornado
was located near Alamo, or 16 miles north of Brownsville, moving east
at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Humboldt, Milan, Trenton, Alamo, Bradford, Atwood, Chestnut Bluff,
Medina, Trezevant, Maury City, Friendship, Gibson, Tuckers Corner,
Quincy, Gibson Wells, Cades, New Enterprise, Ledbetter, Sitka, and
Brazil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3576 8928 3586 8934 3588 8934 3589 8928
3591 8927 3609 8874 3607 8870 3606 8866
3586 8857
TIME...MOT...LOC 0046Z 251DEG 49KT 3582 8920
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AEH313
WWUS54 KMEG 160052
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
652 PM CST Sat Feb 15 2025
TNC017-033-053-160130-
/O.CON.KMEG.TO.W.0005.000000T0000Z-250216T0130Z/
Crockett TN-Gibson TN-Carroll TN-
652 PM CST Sat Feb 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR CENTRAL
CROCKETT...SOUTHERN GIBSON AND SOUTHWESTERN CARROLL COUNTIES...
At 652 PM CST, a severe thunderstorm capable of producing a tornado
was located near Eaton, or 8 miles southwest of Trenton, moving east
at 65 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Humboldt, Milan, Trenton, Bradford, Atwood, Medina, Trezevant,
Gibson, Tuckers Corner, Quincy, Gibson Wells, Cades, New Enterprise,
Ledbetter, Sitka, Brazil, Vaughns Grove, Gann, Coxville, and
Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3581 8918 3587 8920 3593 8920 3609 8874
3607 8870 3606 8866 3586 8857
TIME...MOT...LOC 0052Z 251DEG 55KT 3591 8907
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
AEH666
WWUS54 KMEG 160111
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
711 PM CST Sat Feb 15 2025
TNC017-033-053-160130-
/O.CON.KMEG.TO.W.0005.000000T0000Z-250216T0130Z/
Crockett TN-Gibson TN-Carroll TN-
711 PM CST Sat Feb 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR CENTRAL
CROCKETT...SOUTHERN GIBSON AND SOUTHWESTERN CARROLL COUNTIES...
At 711 PM CST, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Humboldt, moving northeast at 70
mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Humboldt, Milan, Trenton, Bradford, Atwood, Medina, Trezevant,
Gibson, Tuckers Corner, Quincy, Gibson Wells, Cades, New Enterprise,
Ledbetter, Sitka, Brazil, Vaughns Grove, Gann, Coxville, and
Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3581 8915 3587 8917 3594 8917 3609 8874
3607 8870 3606 8866 3586 8857
TIME...MOT...LOC 0111Z 241DEG 63KT 3588 8903
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
AEH693
WWUS54 KMEG 160121
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
721 PM CST Sat Feb 15 2025
TNC017-033-053-160131-
/O.EXP.KMEG.TO.W.0005.000000T0000Z-250216T0130Z/
Crockett TN-Gibson TN-Carroll TN-
721 PM CST Sat Feb 15 2025
...THE TORNADO WARNING FOR CENTRAL CROCKETT...SOUTHERN GIBSON AND
SOUTHWESTERN CARROLL COUNTIES WILL EXPIRE AT 730 PM CST...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning will be allowed to
expire. However, small hail is still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM CST for west
Tennessee.
Remember, a Tornado Warning still remains in effect for northern
Gibson and Carrol counties.
&&
LAT...LON 3581 8915 3587 8917 3594 8917 3609 8874
3607 8870 3606 8866 3586 8857
TIME...MOT...LOC 0121Z 251DEG 49KT 3591 8892
$$
AEHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Feb 15, 5:37 PM CST, 1 hour 2 minutes earlier. Its key messages:
- Updated at 524 PM CST Sat Feb 15 2025
- An additional 2 to 4 inches rain will be possible over West Tennessee this evening, with 1 to 3 inches of rain possible over the remainder of the Midsouth. A Flash Flood Watch remains in effect for all of the Midsouth through 6 AM Sunday.
- Strong to severe thunderstorms are expected for much of the Midsouth through this evening, mainly southeast of a Jonesboro Arkansas to Paris Tennessee line. All hazards (damaging winds, heavy rainfall, tornadoes, large hail) are possible. A strong tornado or two (EF2 or greater) will be possible, especially to the south of Interstate 40.
- Well below normal temperatures are forecast next week. Accumulating snow will be possible Tuesday night into early Wednesday. Light freezing rain and sleet may mix in over north Mississippi and far southern West Tennessee Tuesday night, as Arctic air surges into the region. The coldest temperatures will occur Thursday and Friday mornings, when low temperatures will range from the upper single digits to the middle teens.
Area forecast discussion, Feb 15, 5:37 PM CST, 1 hour 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
537 PM CST Sat Feb 15 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 524 PM CST Sat Feb 15 2025
- An additional 2 to 4 inches rain will be possible over West
Tennessee this evening, with 1 to 3 inches of rain possible
over the remainder of the Midsouth. A Flash Flood Watch
remains in effect for all of the Midsouth through 6 AM Sunday.
- Strong to severe thunderstorms are expected for much of the
Midsouth through this evening, mainly southeast of a Jonesboro
Arkansas to Paris Tennessee line. All hazards (damaging winds,
heavy rainfall, tornadoes, large hail) are possible. A strong
tornado or two (EF2 or greater) will be possible, especially to
the south of Interstate 40.
- Well below normal temperatures are forecast next week.
Accumulating snow will be possible Tuesday night into early
Wednesday. Light freezing rain and sleet may mix in over north
Mississippi and far southern West Tennessee Tuesday night, as
Arctic air surges into the region. The coldest temperatures
will occur Thursday and Friday mornings, when low temperatures
will range from the upper single digits to the middle teens.
&&
.MESOSCALE UPDATE FOR SEVERE WEATHER AND FLASH FLOODING THREAT
THIS EVENING..
Issued at 434 PM CST Sat Feb 15 2025
Large-scale forcing for ascent is overspreading the Arklamiss
this afternoon downstream of the potent trough ejecting across the
Southern Plains. This will help to erode any remaining cap noted
on local 18z and 20z raobs. A weak surface low is developing
along the frontal boundary between Little Rock and Memphis. East
of this low, the warm front has made steady poleward progress this
afternoon with temperatures and dewpoints climbing into the mid
60s as far north as Huntingdon, TN. Surface-based instability
exceeding 1500 J/kg along/south of I-40. Strong southerly flow
will allow this instability to persist well after sunset. Deep-
layer shear is more than sufficient for organized convection, in
this case meaning a QLCS and likely some supercells.
Any storms that develop ahead of the main line will pose a
damaging wind threat along with the potential for tornadoes. These
discrete cells pose the greatest risk for strong tornadoes. Along
the QLCS, damaging wind and embedded tornadoes (and mesovortices)
are the most likely hazards. The line orientation will likely from
a SW-NE direction which is largely orthogonal to the 0-3 km shear
vector. This means that tornadoes (and mesovortices) will be more
likely in areas where cold pools (line surges) reorient the QLCS
to more of a N-S direction, so watch for potential tornado
warnings in these sections of the line. Storms will grow upscale
through sunset with a few cells developing ahead of the line. This
complex will march eastward through the evening, clearing
northeast MS around the midnight hour.
Flash flooding remains a significant concern, especially north of
I-40 where heavy rainfall has occurred much of the day. Dual-pol
radar rainfall estimates are showing a low bias, meaning more rain
is falling than is estimated. This may have a downstream effect on
MRMS which does impact FLASH output. We're aware of this bias and
making internal adjustments in the warning process.
MJ
&&
.DISCUSSION...
(This evening through next Friday)
Issued at 325 PM CST Sat Feb 15 2025
A very active weather pattern will continue through the next seven
days. We begin the forecast with areas of flooding extending from
east central AR through northwest TN. This area of rain developed
along and north of an elevated stationary front early this morning.
This elevated front will pivot and eject eastward, in response to
steep midlevel height falls this evening. Short range guidance
remains consistent in developing a strongly forced QLCS over
eastern AR in the late afternoon. 21Z mixed-layer CAPE had
exceeded 1500 J/KG over the delta, southwest of Memphis. GOES
visible imagery showed several hours of partial clearing had aided
destabilization. Over the next few hours, expect rapid convective
development as convective inhibition erodes. Tornado and damaging
wind potential will be aided by 65-80 knot belt of winds at 700mb.
The QLCS will lift across the Midsouth this evening, likely
exiting to AL by midnight. Severe wind probabilities for northeast
MS have increased to 45-59%, aided by the belt of strong midlevel
winds.
The parent upper level trough will lift into the lower OH and TN
River valleys overnight. GFS and NAM depict a trough of warm air
aloft (TROWAL) wrapping around the rear flank of the upper trough,
supportive of light snow. Thereafter, Arctic air will continue to
flow into the Midsouth on Monday, with highs 30-35 degrees colder
than today.
Attention then turns to potential winter precip event Tuesday
night into early Wednesday. A slowly amplifying upper trough will
move form the central Rockies to the lower and middle MS River
Valley by Wednesday morning. This feature will pivot under a
deeper closed low over the northern Great Plains. An east-west
band of strong 700mb frontogenesis will develop over southern MO
in advance of the approaching trough Tuesday afternoon.
Frontogenesis will continue but weaken Tuesday night, as height
falls bring it into the Midsouth. Given the deep Arctic air below
700mb, SLR ratios will be likely reach or exceed 20:1. Accumulating
snow will be possible north of I-40 Tuesday night, with greatest
amounts along the AR/MO, TN/KY borders. Relative to the ECMWF, GFS
soundings depict a pronounced warm layer between 850-700mb
Tuesday evening, yielding a mixture of sleet and freezing rain
south of an east-west line through the Memphis metro. It's far
too early to get into potential snow, sleet and freezing rain
amounts. But at this time, it's fair to say that there remains a
potential for impactful snow from Memphis northward Tuesday night.
Once the midweek trough exits, a reinforcing Arctic cold front
will pass through the Midsouth. Low level frontogenesis may be
sufficient to drive a few light show showers or flurries
Wednesday afternoon. More impactful: sub-zero wind chills along
and north of Interstate 40 Thursday morning. Despite relatively
fast zonal flow aloft, the Arctic air will remain entrenched
into the upcoming weekend.
PWB
&&
.AVIATION...
(00Z TAFS)
Issued at 537 PM CST Sat Feb 15 2025
Broken/solid TSRA continues to move east through eastern AR, in
line with expected timing. Primary impact will be wind in the
first two hours, on track to arrive at MEM between 0030z and 02Z.
TUP will have enhanced probabilities of strong winds associated
with TSRA passage later this evening.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for ARZ009-018-026>028-035-036-
048-049-058.
MO...Flood Watch through late tonight for MOZ113-115.
MS...Flood Watch through late tonight for MSZ001>017-020>024.
TN...Flood Watch through late tonight for TNZ001>004-019>022-048>055-
088>092.
&&
PUBLIC FORECAST...PWB
AVIATION...PWBIn the hours before
Local storm report, Feb 15, 1:26 PM CST, 5 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
126 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM Flash Flood 1 S Trenton 35.96N 88.94W
02/15/2025 Gibson TN Emergency Mngr
College Street in Trenton is mostly covered
by water and impassable.
&&Local storm report, Feb 15, 1:28 PM CST, 5 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
128 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM Flash Flood 4 WNW Dresden 36.30N 88.76W
02/15/2025 Weakley TN Emergency Mngr
Low-lying parts of Miles Rd in between
Martin and Dresden TN is fully inundated.
&&Local storm report, Feb 15, 1:29 PM CST, 5 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
129 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM Flash Flood 4 ENE Camden 36.09N 88.05W
02/15/2025 Benton TN Emergency Mngr
Road inundated and impassable at the
junction of Cuff and Beaverdam Roads.
&&
JABLocal storm report, Feb 15, 2:00 PM CST, 4 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
200 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM Flash Flood 4 WNW Springville 36.27N 88.22W
02/15/2025 Henry TN 911 Call Center
ROAD WASHED OUT BETWEEN 4630 AND 4709 CLIFTY
RD.
&&Special weather statement, Feb 15, 4:50 PM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Memphis TN
450 PM CST Sat Feb 15 2025
ARZ027-035-036-048-152315-
Poinsett AR-St. Francis AR-Cross AR-Crittenden AR-
450 PM CST Sat Feb 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. FRANCIS...
SOUTHEASTERN POINSETT...NORTHWESTERN CRITTENDEN AND CROSS COUNTIES
THROUGH 515 PM CST...
At 450 PM CST, Doppler radar was tracking a strong thunderstorm near
Hickory Ridge, or 11 miles northwest of Wynne, moving east at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wynne, Trumann, Earle, Harrisburg, Parkin, Cherry Valley, Colt,
Hickory Ridge, Fair Oaks, Vanndale, Fisher, Three Forks, Payneway,
Fitzgerald Crossing, Weona Junction, Brushy Lake, McElroy, Promised
Land, Bay Village, and Coldwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for eastern
Arkansas.
&&
LAT...LON 3549 9104 3569 9056 3536 9033 3500 9105
TIME...MOT...LOC 2250Z 256DEG 45KT 3532 9095
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SchlessigerLocal storm report, Feb 15, 6:05 PM CST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
605 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM Flash Flood Gosnell 35.96N 89.97W
02/15/2025 Mississippi AR Trained Spotter
Several roads are flooded in the area. Water
has reached at least one home.
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 6:04 PM CST | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Lake and 3 more | 4 hr |
| Feb 15, 6:15 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 26 min |
| Feb 15, 6:21 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Lauderdale, Madison, Tipton | 39 min |
| Feb 15, 6:33 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 42 min |
| Feb 15, 7:00 PM CST | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Weakley | 45 min |
| Feb 15, 7:02 PM CST | Tornado Warning | MEG | Benton, Carroll, Gibson, Henry, Weakley | 43 min |
| Feb 15, 7:04 PM CST | Tornado Warning | MEG | Henry, Weakley | 21 min |
| Feb 15, 7:08 PM CST | Special Weather Statement | MEG | Fayette, Madison | 52 min |
| Feb 15, 7:12 PM CST | Flash Flood Warning | MEG | Fayette, Haywood, Shelby, Tipton | 3 hr |
| Feb 15, 7:23 PM CST | Severe Thunderstorm Warning | MEG | Benton, Carroll, Gibson, Henry, Weakley | 52 min |
| Feb 15, 7:38 PM CST | Tornado Warning | MEG | Benton, Carroll, Henry, Weakley | 41 min |
| Feb 15, 7:49 PM CST | Tornado Warning | MEG | Carroll, Gibson, Hardeman, Haywood, Henderson, Madison | 10 min |
| Feb 15, 7:53 PM CST | Flash Flood Warning | MEG | Benton, Carroll, Henry | 4 hr |
| Feb 15, 8:08 PM CST | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Henderson, Henry, Madison | 52 min |
| Feb 15, 10:16 PM CST | Areal Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Henry and 5 more | 4 hr |
| Feb 15, 11:03 PM CST | River Flood Warning | MEG | Madison | 64 hr |
| Feb 15, 11:06 PM CST | River Flood Warning | MEG | Fayette, Shelby | 20 hr |
| Feb 16, 12:02 AM CST | Areal Flood Warning | MEG | Benton, Carroll, Decatur, Henderson, Henry, Madison and 1 more | 2 hr |
| Feb 16, 12:42 AM CST | River Flood Advisory | MEG | Decatur, Perry | 6 hr |
| Feb 16, 6:46 AM CST | River Flood Warning | MEG | Decatur, Perry | 3 days |
| Feb 16, 6:46 AM CST | River Flood Advisory | MEG | Benton, Henry, Houston, Humphreys, Stewart | 15 hr |
| Feb 16, 6:46 AM CST | River Flood Advisory | MEG | Dyer, Lake, Lauderdale | 14 days |
| Feb 16, 6:46 AM CST | River Flood Advisory | MEG | Lauderdale, Tipton | 15 days |
| Feb 16, 7:35 AM CST | Flash Flood Warning | MEG | Obion | 24 hr |
| Feb 16, 2:38 PM CST | Winter Storm Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 13 more | 24 hr |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.